# SDR 120B2020070900043

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Part number: BACN10YK3A010N4
- Condition: Worn
- Location: Le Slat
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT NR 8, ANTI ICE DUCT HINGE GANG CHANNEL REQUIRES REPLACEMENT.
